# SDR UIEA2019090305435

- Difficulty date: August 29, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,195 hours, 18,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BPS73
- Part serial: 48521
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CELLING INOP FROM ROWS 30-39. REMOVED AND REPLACED LIGHT BATTERY PACK CHARGE IAW AMM 35-51-00, OPS CHECK C/W.
